# SDR P5CA9701321

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 430-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH MARK FOUND FUSELAGE BS 430-440 STR 45R SKIN.  REPAIRED SKIN PER BOEING SRM 53-30-03 FIG 1 AT BS 430-440 S45R.
